# SDR QXEA2010050700295

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 16,893 hours, 17,058 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED 30 SECONDS AFTER GEAR EXTENSION WITH 3 GREEN LDG GEAR LIGHTS. CAUTION LIGHT WENT OUT 20-30 SECONDS LATER ACCOMPANIED BY A FAINT BANG SOUND. LANDING UNEVENTFUL. CHECKED PSEU AND FOUND NO CURRENT FAULTS, FOUND "PSEU CHAN D FAIL 1" AND "NGDRCL UNREASONABLE FAR" OM FOGJT ;EAGS-00&01. FERRIED FOR REPAIR. FOUND 5 NLG PROX SENSORS OUT OF LIMITS. NGDN1, NGDN2, NGLK1, NGLK2, AND NGDRCL. REFERENCE AMM TASK 32-61-00-280-801 FOR INDUCTANCE VALUES. ADJUSTED ALL SENSORS REFERENCED ABOVE IAW AMM TASK 32-61-06-830-801 PAR 1-5 N/A PAR 4A DUE TO SN. C/W OPS CHECK OF LANDING GEAR IAW AMM TASK 32-31-00-710-801. OPS TEST GOOD. RETURNED TO SERVICE.
